# SDR AALA20021916

- Difficulty date: December 18, 2002
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FORWARD CX PAN STATION 370 TO 427.  REMOVED AND REPLACED PAN PER SRM 53-05 FIG NR 44. (M)
